# SDR SWAA2012031902316

- Difficulty date: March 13, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 61,255 hours, 51,683 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25723
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME CRACKED AT BS 616 LOWER FRAME SECTION, INBD CHORD.  REPAIRED CHORD IAW EA.
